Pre-loader
SHOW FILTER (12)

Showing 12 of 5614 products

Haylor Syrup 100ml
Hot
New
Out stock

SKU: 2605678

AVAILABILITY: In stock (-32 items)

PRODUCT TYPE: Medicine

VENDOR: BNM

Active ingredient:Loratadine 1 mg/mL Dosage:1 mg/mL Pharmaceutical form:Syrup Composition:Active: Loratadine 1 mg/mL Excipient: Aspartame Betadex Citric acid Disodium edetate Glycerol Peach essence (peach recovery flavour) Propylene glycol Purified water Sodium benzoate Sodium chloride Sorbitol Sucrose Therapeutic indications:For the relief of...

$9.43
ANTHISAN Cream 25g
Hot
New
Out stock

SKU: 212245

AVAILABILITY: In stock (0 items)

PRODUCT TYPE: First Aid

VENDOR: Matakana Pharmacy

Anthisan Cream is an antihistamine cream that can be used to treat: Insect bites, Hives, Stings, Unbroken chilblains, Nettle rash, Sunburn, and mild burns and scalds. This anti-itch cream is meant for topical use only and should not be applied...

$11.95
CLARATYNE Children Chewable Grape 10tabs
Hot
New
Out stock

SKU: 2480689

AVAILABILITY: In stock (0 items)

PRODUCT TYPE: Medicine

VENDOR: Matakana Pharmacy

If you suffer from Hayfever and allergies, you know that it can have an impact on your day to day living. Choose Claratyne for a rapid,  non-drowsy relief that lasts for 24 hours. Just one dose a day provides a rapid...

$10.69
CLARATYNE Child Syrup Grape 120ml
Hot
New
Out stock

SKU: 2524074

AVAILABILITY: In stock (1 item)

PRODUCT TYPE: Medicine

VENDOR: Bayer

#1 children’s antihistamine brand in New Zealand1 For children 12 months and older Provides non-drowsy relief that lasts all day and all night Great tasting, child friendly grape flavour Available in 120 mL I  DOSAGE Children 1-2 years 2.5 mL; once daily as...

$12.58
Hot
New
Out stock

SKU: 212245

AVAILABILITY: In stock (0 items)

PRODUCT TYPE: First Aid

VENDOR: Matakana Pharmacy

Anthisan Cream is an antihistamine cream that can be used to treat: Insect bites, Hives, Stings, Unbroken chilblains, Nettle rash, Sunburn, and mild burns and scalds. This anti-itch cream is meant for topical use only and should not be applied...

$11.95
Otrivin Junior Nasal Spray 10ml
Hot
New
Out stock

SKU: 2271095

AVAILABILITY: In stock (0 items)

PRODUCT TYPE: Medicine

VENDOR: Matakana Pharmacy

Otrivin decongestant nasal spray (junior formula) is specially formulated for children specially formulated for children from 6 to 11 years of age. It should only be used on the advice of a doctor or pharmacist. It can provide quick relief...

$8.80
TELFAST Oral Liquid Kid 60mL
Hot
New
Out stock

SKU: 2533812

AVAILABILITY: In stock (0 items)

PRODUCT TYPE: Medicine

VENDOR: Matakana Pharmacy

Fast*, non drowsy relief of the symptoms of hayfever and year round allergies. Twice daily dosing allows you to dose flexibly. Always read the label. Follow the directions for use. If symptoms persist, talk to your health professional. Contains hydroxybenzoates,...

$11.95
DEMAZIN Clear Syrup 200ml
Hot
New
Out stock

SKU: 2167921

AVAILABILITY: In stock (0 items)

PRODUCT TYPE: Medicine

VENDOR: Matakana Pharmacy

I  DESCRIPTION Specifically formulated to provide relief from runny nose, blocked nose and sinus, sneezing and watery, itchy eyes. Cold Relief syrup that provides relief from: - runny nose - blocked nose and sinus - sneezing - watery, itchy eyes Flavour:...

$18.24
TELFAST Oral Liquid (30mg/5mL) 150ml
Hot
New
Out stock

SKU: 2389088

AVAILABILITY: In stock (0 items)

PRODUCT TYPE: Medicine

VENDOR: Matakana Pharmacy

Fast*, non drowsy relief of the symptoms of hayfever and year round allergies. Twice daily dosing allows you to dose flexibly. Always read the label. Follow the directions for use. If symptoms persist, talk to your health professional. Contains hydroxybenzoates,...

$17.93
OTRIVIN Baby &Kids Nasal Spray 15ml
Hot
New
Out stock

SKU: 2627841

AVAILABILITY: In stock (0 items)

PRODUCT TYPE: Medicine

VENDOR: GSK

$9.43
FESS Little Noses Spray Single 15ml
Hot
New
Out stock

SKU: 2387190

AVAILABILITY: In stock (2 items)

PRODUCT TYPE: Medicine

VENDOR: Fess

$10.69
CLARATYNE Child Syrup Peach 100ml
Hot
New
Out stock

SKU: 775932

AVAILABILITY: In stock (0 items)

PRODUCT TYPE: Medicine

VENDOR: Bayer

If you suffer from Hayfever and allergies, you know that it can have an impact on your day to day living. Choose Claratyne for a rapid,  non-drowsy relief that lasts for 24 hours. Just one dose a day provides a rapid...

$12.58

We use cookies to ensure that we give you the best experience on our website.